# SDR CALA9801366

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N210619
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10 CRACK IN LT WING FIXED LEADING EDGE PANEL AFT OF NR 4 LEADING EDGE SLAT AND A 6.75 INCH CRACK WAS FOUND AFT OF NR 3 LEADING EDGE SLAT.  THE AREAS WERE REPAIRED IAW ECRA 5720-01666.  A DIP WAS ISSUED IAW ECRA 5720-01666.
